# SDR R61A2022090900549

- Difficulty date: September 5, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 12,450 hours, 8,365 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: C1583911
- Part serial: 2348
- Condition: Failed
- Location: Zone 600
- Part time: 12,450 hours, 8,365 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER RETRACTION 1 TO 0 POSITION. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R 4R FLAP ACTUATOR.
